# SDR GTIA2020082835334

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 11,098 hours, 4,959 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED DIRTY SOCK ODOR IN REAR CABIN DURING DESCENT. TURNED OFF PACK # 2 PER COM PROCEDURE AND FLIGHT ATTENDANT REPORTED ORDOR WENT AWAY.  PERFORMED TSM 05-50-00-810-831-A FOUND APU OVER SERVICED. DRAIN APU & SERVICED TO CORRECT LEVEL IAW AMMM 12-13-49 OPERATED BOTH PACKS, NO ODOR DETECTED, OPERATIONS CHECK GOOD A/C GOOD FOR SERVICE.
